See Alike in...

Alike App

Browser

Mrs.Brooks

813d

Does anyone have any tips or tricks to reduce moon face from taking prednisone? I feel like I don't recognize myself anymore.

Top reply
    • Jewels2022

      799d

      Hey you, anything dealing with swelling on any part of the body... Make sure you are staying hydrated, because Prednisone in particular caused extra dryness of my skin and throat. I also would have swelling in my ankles + feet. Prayer, staying hydrated, Anti inflammatory diet, and looking more in natural healing so you can wean yourself off the meds!

    • Jewels2022

      799d

      Hey you, anything dealing with swelling on any part of the body... Make sure you are staying hydrated, because Prednisone in particular caused extra dryness of my skin and throat. I also would have swelling in my ankles + feet. Prayer, staying hydrated, Anti inflammatory diet, and looking more in natural healing so you can wean yourself off the meds!

    • NicoleAS

      812d

      Reduce sodium intake & try to get lupus under control, so you can lower the prednisone dose. Once you are on a low enough dose, the puffy face will go away. But sometimes you just have to learn to love yourself w/ the full face (someone told me it looked youthful, like a baby face-lol, so that was something to be glad about)

      • Mrs.Brooks

        812d

        @NicoleAS Thank you for your advice! I hope you are well 🤍

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion